Transformation of schemes consisting of functional elements into a form that is suitable for control
Matematičeskie trudy, Tome 27 (1994), pp. 142-165
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MT_1994_27_a7,
author = {V. N. Noskov},
title = {Transformation of schemes consisting of functional elements into a form that is suitable for control},
journal = {Matemati\v{c}eskie trudy},
pages = {142--165},
year = {1994},
volume = {27},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MT_1994_27_a7/}
}
V. N. Noskov. Transformation of schemes consisting of functional elements into a form that is suitable for control. Matematičeskie trudy, Tome 27 (1994), pp. 142-165. http://geodesic.mathdoc.fr/item/MT_1994_27_a7/